# SDR SIMA20121118004

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N646AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145213
- Aircraft time: 30,357 hours, 28,136 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Condition: Dirty
- Location: Main Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 2740 THE FLIGHT ATTENDANT REPORTED THE MAIN DOOR HANDLE WAS HARD TO MOVE AND THE DOOR WAS HARD TO OPEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  FOUND ONE ROLLER STICKY, CLEANED AND LUBED ROLLER.  THE OPERATIONAL CHECK WAS GOOD IAW EMB 145 AMM 52-18-00.  THE AIRCRAFT WAS RETURNED TO SERVICE.
